# SDR ASOA2015081513677

- Difficulty date: August 15, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Fastener
- Condition: Missing
- Location: Light Retainer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOGO LIGHT IS MISSING 1 FASTENER, CAMLOCK.  REMOVED LOGO LIGHT RETAINER IAW CMM 33-43-70 PGS, ITEM 4B.  INSTALLED NEW LOGO LIGHT RETAINER RING IAW CMM 33-43-70, PG 6, ITEM 8, D, SS.  THIS REPAIR IS CLASSIFIED AS A MAJOR/MINOR REPAIR IAW SOP 5702.
